# SDR UPS00833628

- Difficulty date: July 21, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769857614
- Condition: Damaged
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E PAN FITTING HAS ELONGATED HOLES AT XS 520.  REMOVED AND REPLACED FITTING IAW DWG 5769857 AND SRM 51-1-20D, 51-3-0.
